# SDR QXEA200501560

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,138 hours, 11,660 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2131: PITOT HEAT STANDBY CAUTION ILLUMINATED.  MAINTENANCE CYCLED STANDBY PITOT HEAT CB.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
